Equate Naproxen Sodium Tablets 220 Mg Pain Reliever/Fever Reducer

Naproxen Sodium Tablets 220 Mg Pain Reliever/Fever Reducer

Equate

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Equate Naproxen Sodium Tablets 220 Mg Pain Reliever/Fever Reducer 300 Ct:,Contains 200mg of naproxen sodium as active ingredient,Effectively reduces fever and provides relief from body pain,Not for people allergic to aspirin,Get quick relief from fever and body pain with the new Equate
...more >>

Ingredients

Active Ingredient (In Each Caplet): Naproxen Sodium (Naproxen 200 Mg) (Nsaid)* 220 Mg, Purposes Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax, FD&C Blue No. 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.*Nonsteroidal Anti-Inflammatory Drug.

Always refer to the actual package for the most accurate information